We report a patient of acute neuromyopathy induced by concomitant use of colchicine and bezafibrate. A 75-year-old man with chronic renal failure and hyperlipidemia treated with bezafibrate (400 mg/day) for 1.5 years had developed watery diarrhea followed by acute tetraparesis, 14 days after the administration of colchicine for recurrent gout. Neurological examination showed proximal muscle weakness with myalgia, distal mild numbness (dysesthesia) of four limbs and generalized decreased or absent reflexies. The findings including elevated serum muscle enzymes, myogenic patterns with widespread myotonic discharge on the electromyography and delayed latency of F-wave on nerve conduction study indicated that the patient's clinical features were consistent with neuromyopathy. Soon after both colchicine and bezafibrate were stopped, the patient's symptoms resolved rapidly, therefore we made a diagnosis of drug-induced neuromyopathy, although rhabdomyolysis with Guillain-Barré syndrome was initially suspected. Recently, there had been reported acute and severe neuromuscular disorder induced by combination therapy with colchicine and anti-hyperlipidemic drugs, and there were clinical similarities between the cases of these reports and our case. Co-administration of colchicine with bezafibrate might accelerate the onset of neuromyopathy in connection with chronic renal failure in this case. Extreme caution is warranted when the patient with renal insufficiency concomitant use of colchicine and bezafibrate.